Universidad Complutense de Madrid
E-Prints Complutense

Cosmological redshift in conformal spacetimes. The Segal’s model

Impacto

Descargas

Último año

Aguirre Dabán, Eduardo y Fernández Rosell, Carmen y Sánchez Rodríguez, J. (1986) Cosmological redshift in conformal spacetimes. The Segal’s model. Journal of geometry and physics, 3 (1). pp. 55-99. ISSN 0393-0440

URL Oficial: http://www.sciencedirect.com/science/article/pii/0393044086900033


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

A general framework for analyzing the cosmological redshift in conformal spacetimes is developed here. Application to the cosmological model of I.E. Segal is made. Contrarily to Segal's claim, there seems to be no redshift in this model


Tipo de documento:Artículo
Palabras clave:Redshift; cosmological; Conformal geometry; Spacetime models
Materias:Ciencias > Matemáticas > Astronomía
Código ID:20338
Depositado:08 Mar 2013 13:44
Última Modificación:25 Abr 2016 14:24

Descargas en el último año

Sólo personal del repositorio: página de control del artículo